MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC DISPOSABLE LOOP SLING; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC DISPOSABLE LOOP SLING; LIFT, PATIENT, NON-AC-POWERED
Model Number MFA2100-L-L1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information collected, including photographic evidence provided by the customer, it was determined that one of the sling loops failed at the stitching.The loop became detached because the required seam had not been formed.The customer was unable to confirm whether the sling had been inspected prior to use.As stated in the instruction for use (ifu 04.Sl.00en rev.11, june 2025), users are required to perform a pre-use inspection of all sling components, including loops and stitching, and are instructed not to use the sling if any part is missing or damaged.Although the pre-use inspection could not be verified in this case, the absence of such an inspection is not considered to be the cause of the failure.The defect originated during manufacturing and would not have been created by the user.Following notification, the manufacturer conducted an internal assessment.The most probable root cause was identified as a sewing machine issue: the bobbin thread ran out during the operation, and the equipment continued its programmed cycle without forming stitches.Because the empty-bobbin condition was not detected, the process proceeded normally but did not generate the required seam.This resulted in an unstitched section of the loop, which subsequently detached during use.Based on the investigation, the internal awareness for manufacturing and quality personnel has been initiated.The arjo device was used for a patient¿s transfer when the event occurred, and it played a role in the event.The loop failed at the stitiching, therefore, the sling did not meet its specification.The complaint was assessed as reportable due to the allegation that one of the sling loops failed at the stitching during patient transfer.
 
Event or Problem Description
The sling loop broke during a patient transfer.No injury was reported.
 
Additional Manufacturer Narrative
One of the sling loops failed at the stitching and became detached.The sling is not available for return or evaluation.Process of gathering and analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.

Brand Name
DISPOSABLE LOOP SLING
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24257416
Report Number3012292104-2026-00002
Device Sequence Number8326772
Product Code FSA
UDI-Device Identifier05055982787994
UDI-Public(01)05055982787994(10)2002848257(11)251104
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMFA2100-L-L1
Device Lot Number2002849257
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown